IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / Next CQ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Communication Quality (CQ) [schedule] [select]
Chair Hisao Yamamoto
Vice Chair Takeo Abe, Masatsugu Kitamura
Secretary Takanori Hayashi, Koichi Gyoda

Conference Date Thu, Jul 15, 2004 09:30 - 17:45
Fri, Jul 16, 2004 09:30 - 14:40
Topics Mobile, Content, Security, Reliability, etc. 
Conference Place  
Transportation Guide 女満別空港から車を利用して40分,連絡バスを利用して55分.北見駅から車を利用して8分,バス(三輪~小泉線)を利用して10分.バス利用の場合,「工大前」下車後,徒歩5分.
http://www.kitami-it.ac.jp/outline/place/place.html
Contact
Person
Yoshitaka Fujiwara
0157-26-9326

Thu, Jul 15 AM 
09:30 - 12:15
(1) 09:30-09:55 A simple estimation method of the network reliability with failure scale
-- Examination of computational complexity and precision proposed estimation method --
Hiroyuki Funakoshi, Hitoshi Watanabe (NTT)
(2) 09:55-10:20 ALGORITHM TRANSFORMATION FROM AVAILABILITY TO FAILURE FREQUENCY Masahiro Hayashi, Takeo Abe (NTT)
(3) 10:20-10:45 A study on emergency multi-system access in mobile cellular systems during large-scale disasters Masashi Kimura (UEC), Kazunori Okada (NICT), Yusuke Ogura, Shoji Shinoda (Chuo Univ.)
  10:45-11:00 Break ( 15 min. )
(4) 11:00-11:25 An Experimental Project on Implementation of Wireless Community Network under High Wind and Heavy Snow Noriyo Kanayama (Wakkanai Hokuseigakuen College), Osamu Takizawa (NICT)
(5) 11:25-11:50 An Evaluation of CELP-based Speaker Verification under Noisy Conditions Yusuke Fujita (Waseda Univ.), Yasushi Yamazaki (The Univ. of Kitakyushu), Naohisa Komatsu (Waseda Univ.)
(6) 11:50-12:15 Evaluation of digital images based on image complexity Toshiya Mori, Kenji Harada, Shun-ichi Kamemaru (KIT)
  12:15-13:15 Lunch ( 60 min. )
Thu, Jul 15 PM 
13:15 - 17:45
(7) 13:15-13:40 Bust transmission control for streaming on wireless multihop network Hiroshi Fujisawa, Satoshi Nishimura, Katsunori Aoki, Makoto Yamamoto (NHK)
(8) 13:40-14:05 A Study and Evaluation of Time Directional Access Load Balancing Method Noriyuki Nakaoka, Toshio Nakagawa, Makoto Yamamoto (NHK STRL)
(9) 14:05-14:30 Study on A Hybrid Video Streaming Scheme on Hierarchical P2P Networks Shinsuke Suetsugu, Naoki Wakamiya, Masayuki Murata (Osaka Univ.), Koichi Konishi, Kunihiro Taniguchi (NEC Corp.)
  14:30-14:50 ( 20 min. )
  14:50-15:00 Break ( 10 min. )
(10) 15:00-15:50 [Special Talk]
R&D assignments and activities in National Institute of Information and Communications Technology (NICT)
-- Outline of Information Security Center and the future plan --
Takeshi Tandai (NICT)
(11) 15:50-16:40 [Special Talk]
Identity Verification using Biometrics in Networked Society
Naohisa Komatsu (Waseda Univ.)
  16:40-16:55 Break ( 15 min. )
(12) 16:55-17:45 [Special Talk]
A study on long-term monitoring of the water quality of Lake Mashu
Ikuo Atsuya (Okhotsk Incorporated foundation), Hirotsugu Minami (Kitami Institute of Tech.)
Fri, Jul 16 AM 
09:30 - 11:50
(13) 09:30-09:55 A Method for Creating Services on Distributed and Cooperative Computing Platform for Home Appliance Functions Yosuke Tajika (Toshiba), Atsushi Sawada (Kyoto Univ./NICT), Tatsuya Yamazaki (NICT), Michihiko Minoh (Kyoto Univ./NICT)
(14) 09:55-10:20 Primary Modeling of Acoustic Structure Takahiro Mikashima, Hideki Yoshida, Yoshitaka Fujiwara (KIT)
(15) 10:20-10:45 Evaluation of Objective Speech Quality Measurement for Wideband VoIP Chiharu Morioka, Atsuko Kurashima, Akira Takahashi (NTT)
  10:45-11:00 Break ( 15 min. )
(16) 11:00-11:25 An Analysis of Quality Characteristics of Multipoint Audiovisual Communication Service Takaaki Kurita, Yuichi Muto (NTT)
(17) 11:25-11:50 Relation between audio and video information in audio-visual communication Yusuke Arayama, Nobuhiko Kitawaki, Takeshi Yamada (University of Tsukuba)
  11:50-13:00 Lunch ( 70 min. )
Fri, Jul 16 PM 
13:00 - 14:40
(18) 13:00-13:25 Maximum user's utility of limited preemptive priority control 伊藤 俊輔|早大, Kyoko Yamori, Yoshiaki Tanaka (Waseda Univ.)
(19) 13:25-13:50 Evaluation of Network QoS on Remote Navigation System with Haptic Interface Kenji Hikichi (Waseda Univ.), Isamu Arimoto, Kaoru Sezaki (Univ. of Tokyo), Yasuhiko Yasuda (Waseda Univ.)
(20) 13:50-14:15 The Psychophyisical Evaluation of Force Feedback Device
-- Effect of Delay on Perception of Elastic Force --
Hitoshi Ohnishi (National Institute of Multimedia Education), Satoshi Yamazaki (Chiba Institute of TechnologyChiba Institute of Technology), Kaname Mochizuki (Teikyo University), Naoto Nakamura (Chiba Institute of TechnologyChiba Institute of Technology), Kiyohiro Yuki (National Institute of Multimedia Education)
(21) 14:15-14:40 Resource management schemes for achieving fair bandwidth allocation among optical VPNs Takashi Miyamura, Akira Misawa (NTT Corp.)

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
Special TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
CQ Technical Committee on Communication Quality (CQ)   [Latest Schedule]
Contact Address Takanori Hayashi(NTT)
TEL0422-59-3688,FAX0422-37-7711
E-:cq_-n 


Last modified: 2004-05-26 17:33:28


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CQ Schedule Page]   /  
 
 Go Top  Go Back   / Next CQ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan